Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Counterexample to the spectral mapping theorem for the exponential function


Authors: J. Hejtmanek and Hans G. Kaper
Journal: Proc. Amer. Math. Soc. 96 (1986), 563-568
MSC: Primary 47D05
MathSciNet review: 826482
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example is given of an unbounded operator in a Hilbert space which generates a strongly continuous semigroup and for which the spectral mapping theorem for the exponential function does not hold. The spectra of both the generator and the semigroup are determined explicitly.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D05

Retrieve articles in all journals with MSC: 47D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0826482-1
Article copyright: © Copyright 1986 American Mathematical Society